# SDR ASOA20130819372T

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 889
- Aircraft time: 18,877 hours, 11,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM GUSSET HAS CORROSION BEYOND LIMITS AT FORWARD SCREW HOLES. REMOVED AND REPLACED GUSSET.
